# SDR UPS02239765

- Difficulty date: September 17, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plug
- Part number: 6561611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON 3RD WINDOW PANEL BLANK FROM AFT END LEFT SIDE EXTERIOR SURFACE LOWER ENDS AND 7TH FRAME FROM AFT END ABOVE STR 14L.  WINDOW PLUG REPLACED IAW MM 56-20-00.  WINDOW PLUG REPLACED DUE TO CORROSION EXCESSIVE, HOWEVER NO LIMITS EXIST PER SRM.  CORROSION EXCEEDS 10 PERCENT MATERIAL THICKNESS IAW STANDARD PRACTICES.
